I am tapering from Opana ER, a high dose. I am about to ask the DR. for my second cut! I am scared. I need the experience and support of any of you going through this. I also have a pain issue, and have had major back surgery. So I am afraid of the pain both during detox and after detox. Any suggestions are so appreciated! Thanks so very much! Marie
marie, hello and welcome, i am on a taper from percocet 10/325. i have taking a very high amount of narcotic pain medication for severe migraines. it came to a point that what started off at vicoden 5,7.5, to percocet 5,7.5,10, and up 10 160 mgs a day, when i realized ive got a problem. especially when i said to myself, ill just not take it. well the hellish wds stopped that. with the help of my dr. and family here i am on a very slow taper with little wds, almost none. from about 160 mgs im closer to about 130 now, but have my up days, and down so im still at that teetering stage. but my dr said if thats happening, slow it down a notch. a medication journal to track time and amount you take will help see where you are. also stretching , hot showers and pain relief patches. hope this helps, i soooo know the feeling. but dont be scared cause you got us here and we will get u thru. leanne
Hello Need. I had to go straight up cold turkey when I moved to a different state. I went from 30mg oxycontin 3 x a day and 10mg percosets 8x a day to 3 7.5 vicodins. I was shaking so bad my headboard was banging into the wall. Withdrawals are not fun. Taper off slowly and you shouldn't have withdrawals that bad. I wish you the best of luck. I have been on this support group for about 3 weeks now and what I have seen and read the people on this site are awesome. Best support group I have ever been on. Good Luck .
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jun 2011 • 4 answers
Hi everyone - Started Suboxone 8mg film 3x a day for a week now... when can I start to taper off? I?
Posted 3 Nov 2011 • 2 answers
Posted 21 Jan 2012 • 1 answer
Posted 21 Jul 2012 • 2 answers
Posted 25 Jan 2013 • 1 answer